# SDR DALA2016061004531

- Difficulty date: June 9, 2016
- Submitted: June 12, 2016
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 27,002 hours, 14,557 cycles
- System (JASC): 5751 · Ailerons
- Part: Strip
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON T/E, INBD CORNER CAP STRIP DEBONDED. LIFTED.  REPAIRED RT WING AILERON T/E INBD CORNER CAP STRIP IAW SRM 57-61-21, INSTALLED 1 EA. REPAIR DOUBLER ON RT WING AILERON T/E INBD CORNER.
